Advanced Search
Article Contents
Article Contents

Local stability implies global stability for the planar Ricker competition model

Abstract Related Papers Cited by
  • Under certain analytic and geometric assumptions we show that local stability of the coexistence (positive) fixed point of the planar Ricker competition model implies global stability with respect to the interior of the positive quadrant. This result is a confluence of ideas from Dynamical Systems, Geometry, and Topology that provides a framework to the study of global stability for other planar competition models.
    Mathematics Subject Classification: Primary: 39A30, 30A60; Secondary: 57R70.


    \begin{equation} \\ \end{equation}
  • [1]

    A. Barugola, C. Mira, L. Gardini and J. Cathala, Chaotic Dynamics in Two-Dimensional Noninvertible Maps, Nonlinear Sciences Series A. World Scientific, Singapore, 1996.doi: 10.1142/9789812798732.


    M. Chamberland, Dynamics of maps with nilpotent Jacobians, J. Difference Equ. Appl., 12 (2006), 49-56.doi: 10.1080/10236190500267970.


    S. N. Chow and J. K. Hale, Methods of Bifurcation Theory, Springer, 1982.


    P. Cull, Stability of discrete one-dimensional population models, Bull. Math. Biol., 50 (1988), 67-75.doi: 10.1016/S0092-8240(88)90016-X.


    R. L. DevaneyAn Introduction to Chaotic Dynamical Systems, 2nd Edition, 2003.


    S. Elaydi, Discrete Chaos: With Applications in Science and Engineering. Chapman and Hall/CRC, second edition, 2008.


    S. Elaydi and R. Luís, Open problems in some competition models, Journal of Difference Equations and Applications, 17 (2011), 1873-1877.doi: 10.1080/10236198.2011.559468.


    R. Feşler, A proof of the two-dimensional markus-yamabe stability conjecture and a generalization, Ann. Polon. Math., 62 (1995), 45-74.


    L. Gardini, Some global bifurcations of two-dimensional endomorphisms by use of critical lines, Nonlinear Analysis, 18 (1992), 361-399.doi: 10.1016/0362-546X(92)90152-5.


    A. A. Glutsyuk, The asymptotic stability of the linearization of a vector field on the plane with a singular point implies global stability, Funktsional. Anal. i Prilozhen., 29 (1995), 17-30.doi: 10.1007/BF01077471.


    C. Gutierrez, A solution to the bidimensional global asymptotic stability conjecture, Ann. Inst. H. Poincaré Anal. Non. Linéaire, 12 (1995), 627-671.


    M. Guzowska, R. Luís and S. Elaydi, Bifurcation and invariant manifolds of the logistic competition model, Journal of Difference Equations and Applications, 17 (2011), 1851-1872.doi: 10.1080/10236198.2010.504377.


    H. Kestelman, Mappings with non-vanishing jacobian, The American Mathematical Monthly, 78 (1971), 662-663.doi: 10.2307/2316581.


    Y. A. Kuznetsov, Elements of Applied Bifurcation Theory (Applied Mathematical Sciences), Springer-Verlag, New York, 2004.


    J. Cathala, L. Gardini and C. Mira, Contact bifurcation of absorbing areas and chaotic areas in two-dimensional endomorphisms, In Procedings of the European Conference on Iteration Theory, Austria, 1992.


    E. Liz, Local stability implies global stability in some one-dimensional discrete single-species models, Discrete and Continuous Dynamical Systems - Series B, 7 (2007), 191-199.doi: 10.3934/dcdsb.2007.7.191.


    R. Luís, S. Elaydi and H. Oliveira, Stability of a Ricker-type competition model and the competitive exclusion principle, Journal of Biological Dynamics, 5 (2011), 636-660.doi: 10.1080/17513758.2011.581764.


    L. Markus and H. Yamabe, Global stability criteria for differential systems, Osaka Math. J., 12 (1960), 305-317.


    M. Martelli, Global stability of stationary states of discrete dynamical systems, Ann. Sci. Math. Québec, 22 (1998), 201-212. Dedicated to the memory of Gilles Fournier (Sherbrooke, PQ, 1997).


    C. Mira, Détermination pratique du dumaine de stabilité d'un point d'une récurrence non-lineaire du deuxiéme ordre à variables réelles, C. R. Acad. Sc. Paris, 261 (1964), 5314-5317. Groupe 2.


    C. Mira, Sur quelques propriétés de la frontiére de stabilité d'un point double d'une récurrence et sur un cas de bifurcation de cette frontiére, C. R. Acad. Sc. Paris, 262 (1966), 951-954. Sér. A.


    C. Mira, Chaotic Dynamics, World Scientific, Singapore, 1987.


    A. N. Sharkovsky, S. F. Kolyada, A. G. Sivak and V. V. Fedorenko, Dynamics of One-Dimensional Maps, volume 407 of Mathematics and its Applications, Kluwer Academic Publishers Group, 1997.


    H. Smith, Planar competitive and cooperative difference equations, Journal of Difference Equations and Applications, 3 (1998), 335-357.doi: 10.1080/10236199708808108.


    H. Whitney, On singularities of mappings of euclidean spaces. mappings of the plane into the plane, Annals of Mathematics, 62 (1955), 374-410.doi: 10.2307/1970070.


    S. Wiggins, Introduction to Applied Nonlinear Dynamical Systems and Chaos, Springer, 1990.


    S. Willard, General Topology, Dover Publications, 2004.

  • 加载中

Article Metrics

HTML views() PDF downloads(175) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint